MathSciNet Relay Station
MathSciNet bibliographic data
MR875380 46J15 (30H05 46J20)
Abram, Thomas J.; Weiss, Max L. Some characterizations of trivial parts for $H\sp \infty(D)$. Proc. Amer. Math. Soc. 99 (1987), no. 3, 455–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement